# SDR SWAA2020032442734

- Difficulty date: February 25, 2020
- Submitted: March 24, 2020
- Operation: Air carrier
- Aircraft: N798SW
- Make and model: Boeing 737-7AD
- Aircraft serial: 28436
- Aircraft time: 69,451 hours, 41,534 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A5210
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFFING DAMAGE ON INTERCOSTAL AT BL 0 WL 207 BS 265         REMOVED DAMAGED INTERCOSTAL AT BL.0 WL 207 BS 265, AND INSTALLED NEW INTERCOSTAL PER SRM 51-40-02 AND DWG 141A5210 SH1.
